On the smoothness of solutions to the initial-boundary value problems for a class of semilinear hyperbolic equations
Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1308-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_6_a5,
author = {F. G. Maksudov and K. Ya. Leonov},
title = {On the smoothness of solutions to the initial-boundary value problems for a class of semilinear hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {1308--1309},
year = {1983},
volume = {273},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a5/}
}
TY - JOUR AU - F. G. Maksudov AU - K. Ya. Leonov TI - On the smoothness of solutions to the initial-boundary value problems for a class of semilinear hyperbolic equations JO - Doklady Akademii Nauk PY - 1983 SP - 1308 EP - 1309 VL - 273 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a5/ LA - ru ID - DAN_1983_273_6_a5 ER -
%0 Journal Article %A F. G. Maksudov %A K. Ya. Leonov %T On the smoothness of solutions to the initial-boundary value problems for a class of semilinear hyperbolic equations %J Doklady Akademii Nauk %D 1983 %P 1308-1309 %V 273 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a5/ %G ru %F DAN_1983_273_6_a5
F. G. Maksudov; K. Ya. Leonov. On the smoothness of solutions to the initial-boundary value problems for a class of semilinear hyperbolic equations. Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1308-1309. http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a5/